# SDR VTZA96194

- Difficulty date: May 14, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N321UE
- Make and model: Jetair JETSTM4101
- Aircraft serial: 41045
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Switch
- Part number: ATG135022
- Condition: Failed
- Location: Lt Mlg
- Stage of operation: CL
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

IAD-DAY - FLT 6290 - DURING CLIMB-OUT, RETURNED TO IAD DUE TO THE LEFT MAIN GEAR INTRANSIT LIGHT REMAINED ILLUMINATED AFTER LANDING GEAR SELECTED UP.  A PRECAUTIONARY EMERGENCY WAS DECLARED AND GEAR WAS SELECTED DOWN WITH BOTH MAIN AND STANDBY INDICATORS CONFIRMING GEAR DOWN AND LOCKED.  AIRCRAFT LANDED AT IAD WITH NO FURTHER INCIDENTS.  MAINTENANCE PERFORMED SEVERAL GEAR SWINGS AND REPLACED THE LEFT MAIN UPLOCK SWITCH.  AIRCRAFT WAS RELEASED AND APPROVED FOR RETURN TO SERVICE.  (M)
